advertisement
Question
Posted by: New neostrata user | 2012/07/12

Neostrata

Hi

I was previously using Nimue products and recently (a week to be exact) started using Neostrata. Because of my oily skin I was advised to start using the anti-bacterial cleanser, the sheer hydration spf15 face cream and the ultra moisturizing face cream at night. My skin has become considerably dry over the last few days, even flaking a little in areas - is this normal?

Looking forward to your response. :)



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi “New NeoStrata User”, thank you for the question.

This is a difficult question to answer over the net as ideally one would like to examine the skin before deciding on what the cause of the changes are. It can be completely normal when starting on NeoStrata but this is typically seen with the products that contain alphahydroxy acids (AHA) and the products you mention do not contain AHA’s. This may also be due to a direct reaction to one of the or all of the product/s (such as a dermatitis) and if this is the case one would need to stop using these particular products. The changes may be caused by the facewash as it could be too ‘drying’ for your skin.
Your best option would be to go back to the clinic and have the doctor examine the changes and from there one can decide what the best course of action would be.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: tania | 2012/10/05

I''m also using the said products and my skin is now so dry,i''m considering using nothing at the moment. Have to say i would also want to know what is causing the excessive dryness!

Reply to tania
Posted by: Michelle Armstrong | 2012/07/23

Dear New Neostrata user
We would like to send you a complimentary starter pack of Eucerin Dermo-Purifyer, which effectively treats acne &  oil without drying out skin.
Please inbox me your postal address,

Best regards
Michelle.Armstrong@Beiersdorf.com
Eucerin

Reply to Michelle Armstrong
Posted by: New Neostrata User | 2012/07/13

Thank you for the response and the advice. If it is the cleanser, which cleanser would you suggest I change to?

I will an appointment to see the Dr on Monday.

Thanks again.

Reply to New Neostrata User
Posted by: anti-ageing expert | 2012/07/13

Hi “New NeoStrata User”, thank you for the question.

This is a difficult question to answer over the net as ideally one would like to examine the skin before deciding on what the cause of the changes are. It can be completely normal when starting on NeoStrata but this is typically seen with the products that contain alphahydroxy acids (AHA) and the products you mention do not contain AHA’s. This may also be due to a direct reaction to one of the or all of the product/s (such as a dermatitis) and if this is the case one would need to stop using these particular products. The changes may be caused by the facewash as it could be too ‘drying’ for your skin.
Your best option would be to go back to the clinic and have the doctor examine the changes and from there one can decide what the best course of action would be.

Reply to anti-ageing expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement